# SDR SWAA2021032443792

- Difficulty date: January 17, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLAP TRACK FAIRING PRELOAD PAD ON ACCESS PANEL 644BB AT RT WING (2EA) / REMOVED AND REPLACED FLAP TRACK FAIRING PRELOAD PAD ON ACCESS PANEL 644BB AT RT WING (2EA) IAW B737-700 / SRM 51-10-02-0G-0 AND DWG-113A9150 SH03
